MathSciNet Relay Station
MathSciNet bibliographic data
MR2944105 34A60 (26A33 34B10 34B15)
Ahmad, Bashir; Ntouyas, Sotiris K. Fractional differential inclusions with fractional separated boundary conditions. Fract. Calc. Appl. Anal. 15 (2012), no. 3, 362–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement